# SDR SWIA2022010563496

- Difficulty date: October 23, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE - AFT SIDE OF FWD FIREWALL - R/H SIDE - R/S OIL COOLER C-CLAMP MIGRATED FWD, IMPACTING THE FIREWALL AND CHAFFING A DEEP GOUGE      (C-CHECK RO 1/7/2022)    FIREWALL MID WEB FOUND TO BE OUT OF LIMITS PER CRJ 700 SRM 53-84-10-001-001-A01, AND CRJ 700 SRM 53-84-10-101-002-A01, REPAIRED DAMAGED CUTTING THE DAMAGE AND FABRICATING REPAIR DOUBLER PER CRJ 700 SRM 53-84-10-201-001-A01, INSTALLED REPAIR DOUBLER AND COMPLIED WITH ALL STEPS OR REAPAIR PER CRJ 700 SRM 53-84-10-201-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
